# SDR AALA201806059027

- Difficulty date: June 1, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,154 hours, 29,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE INNER CONTROL HANDLE ON THE PASSENGER DOOR.  REPLACED THE CONTROL HANDLE IAW AMM 52-11-22, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
